Oktay Olmez
Oktay Olmez
Verified email at ankara.edu.tr
Title
Cited by
Cited by
Year
Repairable replication-based storage systems using resolvable designs
O Olmez, A Ramamoorthy
2012 50th Annual Allerton Conference on Communication, Control, and…, 2012
492012
Fractional repetition codes with flexible repair from combinatorial designs
O Olmez, A Ramamoorthy
IEEE Transactions on Information Theory 62 (4), 1565-1591, 2016
472016
Directed strongly regular graphs from 112-designs
AE Brouwer, O Olmez, SY Song
European Journal of Combinatorics 33 (6), 1174-1177, 2012
342012
Replication based storage systems with local repair
O Olmez, A Ramamoorthy
2013 International Symposium on Network Coding (NetCod), 1-6, 2013
222013
Symmetric‐designs and‐difference sets
O Olmez
Journal of Combinatorial Designs 22 (6), 252-269, 2014
202014
Some families of directed strongly regular graphs obtained from certain finite incidence structures
O Olmez, SY Song
Graphs and Combinatorics 30 (6), 1529-1549, 2014
172014
Constructions of fractional repetition codes from combinatorial designs
O Olmez, A Ramamoorthy
Asilomar Conference on Signals, Systems, and Computers, 2013
162013
Partial geometric difference families
K Nowak, O Olmez, SY Song
Journal of Combinatorial Designs 24 (3), 112-131, 2016
112016
Plateaued functions and one-and-half difference sets
O Olmez
Designs, Codes and Cryptography 76 (3), 537-549, 2015
112015
Construction of directed strongly regular graphs using block matrices
F Adams, A Gendreau, O Olmez, SY Song
arXiv preprint arXiv:1311.0494, 2013
102013
A link between combinatorial designs and three-weight linear codes
O Olmez
Designs, Codes and Cryptography 86 (4), 817-833, 2018
82018
A Family of Partial Geometric Designs from Three‐Class Association Schemes
K Nowak, O Olmez, SY Song
Journal of Combinatorial Designs 24 (12), 533-552, 2016
52016
Partial geometric designs with prescribed automorphisms
K Nowak, O Olmez
Designs, Codes and Cryptography 80 (3), 435-451, 2016
52016
On highly regular digraphs
O Olmez
Digital Repository@ Iowa State University, 2012
52012
A framework for constructing partial geometric difference sets
JA Davis, O Olmez
Designs, Codes and Cryptography 86 (6), 1367-1375, 2018
42018
Graphs of vectorial plateaued functions as difference sets
A eşmelioğlu, O Olmez
Finite Fields and Their Applications 71, 101795, 2021
22021
Bounds on Binary Locally Repairable Codes Tolerating Multiple Erasures
O Olmez, C Hollanti, M Grezet, R Freij-Hollanti, T Westerbck
ETH Zurich, 2018
2*2018
Links between orthogonal arrays, association schemes and partial geometric designs
K Nowak, O Olmez, SY Song
arXiv preprint arXiv:1501.01684, 2015
22015
Almost Difference Sets, Normally Regular Digraphs and Cyclotomic Schemes from Cyclotomy of Order Twelve
K Nowak, O Olmez, SY Song
arXiv e-prints, arXiv: 1310.1164, 2013
12013
On the norms of r-circulant matrices with generalized bi-periodic Fibonacci numbers
M Dagli, E Tan, O Olmez
arXiv preprint arXiv:2101.12557, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–20